| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zkb00 15.5 diopter intraocular lens (iol) was implanted in the right eye (od) on (b)(6) 2017.It was later explanted on (b)(6) 2017, due to poor vision and it being a mispowered lens for the patient.There was no incision enlargement, vitrectomy, or sutures used.There was no post-operative patient injury.The lens was replaced with a zlb00 17.0 diopter iol.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on 9/20/2017.Device returned to manufacturer: yes.The device was returned to the manufacturer.Visual inspection was performed and lens was observed cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The customer's reported complaint cannot be confirmed.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.